# SDR IPXA1565586

- Difficulty date: February 20, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Part number: 144N50245
- Condition: Corroded
- Location: Bs 1120-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMPARTMENT STA 1120 TO STA 1200, LBL 26 SEAT TRACK HAS LIGHT CORROSION THROUGHOUT UPPER FLANGE.  R & R SEAT TRACK.
